# SDR SWAA2023102001468

- Difficulty date: September 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT ORSS 239 AT LT WING 2023-578052<[01] REPLACED CORRUGATED PLATE TRAILING EDGE AT ORSS 239 AT LT WING IAW B737-700 SRM-51-40-02 AND DWG-115A2781 REV: -;[02] REPLACED CORRUGATED PLATE TRAILING EDGE AT ORSS 239 AT LT WING IAW B737-700 SRM-51-40-02 AND DWG-115A2781 REV:-
